Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

hot flashes in the hip joint replacement
jobee12 posted:
I had an anterior hip replacement last of Oct/2012 and am doing fine except when I get these hot feelings in the hip joint replacement and sometimes they run down to my toes, is this anything to be concerned about?
arbob5 responded:
It could be nerve and/or tissue regeneration. The entire leg has some after effects from the surgery. I did have some "burning" sensations for a couple of weeks after my July 16, 2012 hip replacement. And that was the only real "negative" sensation I had, and it wasn't really that bad. When I questioned my ortho Dr. about it, he said it was normal and would eventually go away completely. It takes some people longer than others.

Have you talked to your surgeon about this? I'm curious as to what he/she had to say. Let us know, OK? This is how we all sharing with each other. That is what makes this site so great and helpful.
jobee12 replied to arbob5's response:
well, I still get them, especially if I am on them a lot

Helpful Tips

I had my TKR done 6/30/15, and am back to work now. When I look back 3 mo. I can't believe how far I have come for the better. I also was ... More
Was this Helpful?
1 of 1 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Joint Replacement Center